# SDR AALA20170110019

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 13,089 hours, 5,256 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Screen
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. RIGHT AFT LAVATORY SMOKE DETECTOR SOUNDED ALARM FOR 5 MINUTES THEN STOPPED. NO SMOKE NOTED. CLEANED SCREEN ON SMOKE DETECTOR IAW AMM 26-14-00. OPERATIONAL CHECK GOOD.
